# SDR RRXA10724

- Difficulty date: April 17, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 90,557 hours, 22,639 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO SKIN AT STA 70 - 110 AND BELOW STR 31R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
